American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(78A45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Gang Bao, Guanghui Hu, Di Liu and Songting Luo. Multi-physical modeling and multi-scale computation of nano-optical responses. Contemporary Mathematics 586 (2013) 43-55.
Book volume table of contents
View Article: PDF

[2] Jiguang Sun and Chunxiong Zheng. Reconstruction of obstacles embedded in waveguides. Contemporary Mathematics 586 (2013) 341-350.
Book volume table of contents
View Article: PDF

[3] Gang Bao, Hai Zhang and Jun Zou. Unique determination of periodic polyhedral structures by scattered electromagnetic fields. Trans. Amer. Math. Soc. 363 (2011) 4527-4551. MR 2806682.
Abstract, references, and article information
View Article: PDF

[4] Gaële Perrusson, Panayiotis Vafeas and Dominique Lesselier. Low-frequency dipolar excitation of a perfect ellipsoidal conductor. Quart. Appl. Math. 68 (2010) 513-536. MR 2676974.
Abstract, references, and article information
View Article: PDF

[5] Michael Berry. Making light of mathematics. Bull. Amer. Math. Soc. 40 (2003) 229-237. MR 1962297.
Abstract, references, and article information
View Article: PDF

[6] Gang Bao and David C. Dobson. On the scattering by a biperiodic structure. Proc. Amer. Math. Soc. 128 (2000) 2715-2723. MR 1694448.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Gang Bao and Zhengfang Zhou. An inverse problem for scattering by a doubly periodic structure. Trans. Amer. Math. Soc. 350 (1998) 4089-4103. MR 1487607.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Yu-lin Xu. Fast evaluation of the Gaunt coefficients. Math. Comp. 65 (1996) 1601-1612. MR 1361813.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] B. Bielefeld, Y. Deng, J. Glimm, F. Tangerman and J. S. Asvestas. Electromagnetic scattering for dielectrics: iterative methods for solving boundary integral equations . Proc. Amer. Math. Soc. 122 (1994) 719-725. MR 1218113.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Xinfu Chen and Avner Friedman. Maxwell's equations in a periodic structure . Trans. Amer. Math. Soc. 323 (1991) 465-507. MR 1010883.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] David Colton and Rainer Kress. Karp's theorem in electromagnetic scattering theory . Proc. Amer. Math. Soc. 104 (1988) 764-769. MR 964854.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] A. Bendali. Numerical analysis of the exterior boundary value problem for the time-harmonic Maxwell equations by a boundary finite element method. II. The discrete problem . Math. Comp. 43 (1984) 47-68. MR 744924.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] A. Bendali. Numerical analysis of the exterior boundary value problem for the time-harmonic Maxwell equations by a boundary finite element method. I. The continuous problem . Math. Comp. 43 (1984) 29-46. MR 744923.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] John F. Ahner and Charles S. Kahane. A note on an inverse scattering problem . Proc. Amer. Math. Soc. 73 (1979) 88-91. MR 512064.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Joseph B. Keller. Rays, waves and asymptotics. Bull. Amer. Math. Soc. 84 (1978) 727-750. MR 499726.
Abstract, references, and article information
View Article: PDF

[16] Stanley Osher. An ill-posed problem for a strictly hyperbolic equation in two unknowns near a corner. Bull. Amer. Math. Soc. 80 (1974) 705-708. MR 0338574.
Abstract, references, and article information
View Article: PDF

[17] Stanley Osher. An ill posed problem for a hyperbolic equation near a corner. Bull. Amer. Math. Soc. 79 (1973) 1043-1044. MR 0350211.
Abstract, references, and article information
View Article: PDF

[18] Clifford O. Bloom and Nicholas D. Kazarinoff. Energy decays locally even if total energy grows algebraically with time. Bull. Amer. Math. Soc. 79 (1973) 969-972. MR 0316908.
Abstract, references, and article information
View Article: PDF

[19] John R. Schulenberger and Calvin H. Wilcox. Completeness of the wave operators for scattering problems of classical physics. Bull. Amer. Math. Soc. 77 (1971) 777-782. MR 0295149.
Abstract, references, and article information
View Article: PDF


Results: 1 to 19 of 19 found      Go to page: 1